# SDR SWIA201335794

- Difficulty date: December 4, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CUTOUT THRESHOLD NUTPLATE BRACKETS & FLOOR BEAMS AROUND ENTRY AREA HAVE SURFACE CORROSION. C-CHECK REPLACED MAIN CABIN DOOR CUTOUT THRESHOLD FWD & AFT NUTPLATE BRACKETS & MOST FWD LT BUTT STRAP & INSTALLED FASTENERS IAW SRM.
